Alert archive / New Jersey / Special Marine Warnings in 2014
Special Marine Warning 90, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Nov 17, 2014, 3:56 PM EST. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 17, 2014, 3:56 PM EST (20:56 UTC)
- Expired
- Nov 17, 2014, 4:30 PM EST
- In force
- 34 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Dover AFB radar (KDOX), 97 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.9 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 430 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
468
WHUS51 KPHI 172056
SMWPHI
ANZ451>455-470-820-172130-
/O.NEW.KPHI.MA.W.0090.141117T2056Z-141117T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
356 PM EST MON NOV 17 2014
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
THE ATLANTIC COASTAL WATERS BETWEEN MANASQUAN INLET NJ AND FENWICK
ISLAND DE OUT TO 20 NM...
THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK
ISLAND DE OUT 20 TO 40 NM...
INCLUDING BETHANY BEACH...DELAWARE LIGHTSHIP BUOY 44009...INDIAN
RIVER INLET BRIDGE...28-MILE WRECK...ATLANTIC CITY REEF...BUOY
2FB...BUOY 2MS...BUOY 3FB...BUOY 4FB...CAPE MAY REEF...DEEPWATER
REEF...FIVE FATHOMS BUOY...GREAT EGG REEF...LITTLE EGG REEF...OCEAN
CITY REEF AND WILDWOOD REEF...
* UNTIL 430 PM EST
* AT 324 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF THUNDERSTORMS...CAPABLE OF PRODUCING WIND GUSTS TO 50 KT
FROM 4 NM SOUTHEAST OF LITTLE EGG REEF TO 8 NM SOUTHWEST OF
BETHANY BEACH...OR FROM 4 NM SOUTHEAST OF LITTLE EGG REEF TO 6 NM
WEST OF FENWICK ISLAND...MOVING NORTHEAST AT 35 KNOTS.
* THESE WATERSPOUTS WILL BE NEAR
BUOY 2FB AT 340 PM EST...
BUOY 4FB AT 350 PM EST...
28-MILE WRECK AT 350 PM EST...
DELAWARE LIGHTSHIP BUOY 44009 AT 400 PM EST...
FIVE FATHOMS BUOY AT 400 PM EST...
DEEPWATER REEF AT 420 PM EST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
ADDED OPC ZONE 820.
&&
LAT...LON 3873 7405 3870 7415 3859 7419 3850 7426
3828 7428 3823 7431 3846 7505 3857 7506
3855 7510 3859 7513 3952 7425 3976 7330
3970 7330
TIME...MOT...LOC 2024Z 246DEG 33KT 3944 7413 3845 7517
$$
SFJ2 follow-up statements
876
FZUS71 KPHI 172106
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
406 PM EST MON NOV 17 2014
ANZ455-172116-
/O.CAN.KPHI.MA.W.0090.000000T0000Z-141117T2130Z/
406 PM EST MON NOV 17 2014
...SPECIAL MARINE WARNING CANCELLED...
THE AFFECTED AREA WAS...
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM OVER
ATLANTIC COASTAL WATERS...
INCLUDING BETHANY BEACH AND INDIAN RIVER INLET BRIDGE...
LAT...LON 3873 7405 3870 7415 3878 7496 3952 7425
3976 7330 3970 7330
TIME...MOT...LOC 2106Z 246DEG 33KT 3959 7367 3881 7456
$$
ANZ451>454-470-172130-
/O.CON.KPHI.MA.W.0090.000000T0000Z-141117T2130Z/
406 PM EST MON NOV 17 2014
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 430 PM EST...
FOR THE FOLLOWING AREAS...
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM
OVER ATLANTIC COASTAL WATERS...
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM
OVER ATLANTIC COASTAL WATERS...
INCLUDING 28-MILE WRECK...ATLANTIC CITY REEF...BUOY 2FB...BUOY 2MS...
BUOY 3FB...BUOY 4FB...CAPE MAY REEF...DEEPWATER REEF...FIVE FATHOMS
BUOY...GREAT EGG REEF...LITTLE EGG REEF...OCEAN CITY REEF AND
WILDWOOD REEF...
AT 404 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF THUNDERSTORMS...PRODUCING SEVERE WINDS IN EXCESS
OF 50 KNOTS FROM 24 NM EAST OF LITTLE EGG REEF TO BUOY 4FB...OR FROM
16 NM EAST OF GARDEN STATE NORTH REEF TO BUOY 4FB...MOVING NORTHEAST
AT 35 KNOTS.
THESE SEVERE THUNDERSTORMS WILL BE NEAR
OVER DEEPWATER REEF BY 430 PM EST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
&&
LAT...LON 3873 7405 3870 7415 3878 7496 3952 7425
3976 7330 3970 7330
TIME...MOT...LOC 2106Z 246DEG 33KT 3959 7367 3881 7456
$$
SFJ576
FZUS71 KPHI 172123 RRA
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
423 PM EST MON NOV 17 2014
ANZ451>454-470-172133-
/O.EXP.KPHI.MA.W.0090.000000T0000Z-141117T2130Z/
423 PM EST MON NOV 17 2014
...SPECIAL MARINE WARNING WILL EXPIRE AT 430 PM EST...
THE AFFECTED AREAS WERE...
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM
OVER ATLANTIC COASTAL WATERS...
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM
OVER ATLANTIC COASTAL WATERS...
INCLUDING 28-MILE WRECK...ATLANTIC CITY REEF...BUOY 2FB...BUOY 2MS...
BUOY 3FB...BUOY 4FB...CAPE MAY REEF...DEEPWATER REEF...FIVE FATHOMS
BUOY...GREAT EGG REEF...LITTLE EGG REEF...OCEAN CITY REEF AND
WILDWOOD REEF...
LAT...LON 3873 7405 3870 7415 3878 7496 3952 7425
3976 7330 3970 7330
TIME...MOT...LOC 2123Z 246DEG 33KT 3965 7348 3887 7438
$$
SFJWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Nov 17, 3:34 PM EST, 22 minutes earlier.
Area forecast discussion, Nov 17, 3:34 PM EST, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 334 PM EST MON NOV 17 2014 .SYNOPSIS... LOW PRESSURE TRACKING UP INTO EASTERN CANADA WILL SEND A STRONG COLD FRONT ACROSS OUR REGION THIS EVENING. HIGH PRESSURE WITH THEN BUILD TOWARD THE MID ATLANTIC STATES LATER TUESDAY THROUGH WEDNESDAY, WITH ANOTHER COLD FRONT CROSSING THE AREA THURSDAY. MORE HIGH PRESSURE WILL INFLUENCE THE REGION LATER FRIDAY AND INTO THE WEEKEND, FOLLOWED BY A WARM FRONT APPROACHING THE MID ATLANTIC ON SUNDAY. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... A STRONG COLD FRONT WILL CROSS THE AREA OVER THE NEXT SEVERAL HOURS. STRONG GUSTY WINDS AND RAIN SHOWERS PRECEDE THE FRONT. TEMPERATURES ACROSS THE DELMARVA AND SRN NJ HAVE INCREASED INTO THE MID/UPPER 50S TO LOW/MID 60S AS OF MID AFTERNOON. THESE READINGS WILL DROP FOLLOWING THE FRONT AND MUCH COLDER AND DRIER AIR WILL OVERSPREAD THE AREA. WINDS WILL REMAIN GUSTY FOLLOWING THE FRONT...BUT WIND DIRECTIONS WILL SHIFT TO WRLY. WINDS GUSTS UP TO 35 MPH ARE POSSIBLE OVERNIGHT. TEMPERATURES WILL FALL INTO THE LOW/MID 20S UP NORTH AND INTO THE LOW 30S ELSEWHERE. SKIES WILL BECOME PARTLY CLOUDY OR MOSTLY CLEAR BY DAWN. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... STRONG LOW PRESSURE WILL BE ACROSS QUEBEC WHILE HIGH PRESSURE WILL BE RIDGING ACROSS THE AREA FROM THE DEEP SOUTH. THE TIGHT PRESSURE GRADIENT WILL ENSURE A GUSTY WEST TO NORTHWEST WIND WILL BE ACROSS THE AREA ALL DAY. THE AIR MASS WILL BE DRY...SO LITTLE IN THE WAY OF CLOUD COVER IS EXPECTED. TEMPERATURES WILL BE MUCH BELOW NORMAL WITH HIGHS ONLY IN THE LOW/MID 30S OVER THE AREA. THESE HIGHS WILL BE ABOUT 20 DEGREES BELOW NORMAL FOR MID NOVEMBER. WINDS WILL BE 15 TO 25 MPH WITH GUSTS UP TO 35 MPH AT TIMES. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... AFTER A BLUSTERY AND COLD TUESDAY, TEMPERATURES ARE EXPECTED TO DROP DOWN TO NEAR RECORD LEVELS DURING THE OVERNIGHT INTO EARLY WEDNESDAY MORNING. WE HAVE INCLUDED A CLIMATE SECTION TOWARD THE BOTTOM OF THIS DISCUSSION DETAILING RECORD LOWS FOR NOVEMBER 19 AND OUR FORECAST LOW TEMPERATURE. IN ADDITION TO THE COLD AIR SETTLING IN ACROSS THE REGION, WESTERLY WINDS WILL STILL BE STRONG ENOUGH THROUGH THE NIGHT TO CREATE WIND CHILL VALUES BETWEEN ZERO AND FIVE BELOW ACROSS THE HIGHER ELEVATIONS THROUGH THE SOUTHERN POCONOS AND NORTHWEST NEW JERSEY. BEYOND THE COLD AND THE WIND, MOST OF THE REGION WILL HAVE MAINLY CLEAR SKIES THROUGH THE NIGHT. WE TOOK OUT ANY POPS FOR SNOW SHWRS/FLURRIES ACROSS OUR FAR NORTHWEST ZONES THROUGH TUESDAY EVENING AS MOISTURE WILL BE LIMITED AND THE WEST-SOUTHWEST FLOW SHOULD KEEP ANY SUCH ACTIVITY TO OUR NORTH DESPITE THE MID-LEVEL TROUGH AXIS PASSING OVERHEAD WITH STEEP LAPSE RATES IN PLACE. WHILE WEDNESDAY WILL ALSO BE WELL BELOW AVERAGE TEMPERATURE-WISE ACROSS THE REGION, THE PRESSURE GRADIENT WILL RELAX AS HIGH PRESSURE BUILDS TO OUR SOUTH, AND WEST TO SOUTHWEST WINDS WILL AVERAGE AROUND 10 MPH. DRY CONDITIONS ARE EXPECTED THROUGH THE DAY, WITH AMPLE SUNSHINE EARLY YIELDING TO SOME LATE-DAY CLOUDS. THERE WAS PRETTY GOOD AGREEMENT WITH THE MET/MAV TEMP GUIDANCE, AND WE ANTICIPATE MAXIMUM TEMPERATURES TO RANGE FROM MIDDLE 20S IN THE SOUTHERN POCONOS TO THE MIDDLE 30S IN THE DELMARVA. BY THURSDAY, THE GFS SHOWS SURFACE LOW PRESSURE AND A MID-LEVEL LOW TO BE PROGRESSING EAST ACROSS SOUTHERN CANADA, WITH A DRY COLD FRONT EXPECTED TO CROSS OUR AREA. THIS WILL SEND ANOTHER BATCH OF COOLER AIR INTO OUR REGION, BUT THIS AIRMASS WILL NOT BE AS COLD AS THAT EXPERIENCED EARLIER IN THE WEEK. FOR THE FRIDAY AND INTO THE WEEKEND, HIGH PRESSURE IS EXPECTED TO BUILD OVER THE MID ATLANTIC REGION FROM THE MIDWEST, WITH THIS HIGH PRESSURE EVENTUALLY MOVING OFFSHORE BY LATE SATURDAY. THIS PATTERN WILL SET-UP A RETURN FLOW WITH MID-LEVEL RIDGING INTO SUNDAY AND A SURFACE WARM FRONT EXPECTED TO APPROACH OUR REGION FROM THE SOUTHWEST. WHILE TEMPERATURES ARE EXPECTED TO REMAIN A LITTLE BELOW AVERAGE AT THIS TIME ON SUNDAY, IT WILL BE NOTICEABLY MILDER AS COMPARED TO DURING THE WORK WEEK. HOWEVER, WITH THE APPROACHING WARM FRONT AND INCREASING MOISTURE INTO THE REGION, SOME RAIN IS EXPECTED, ESPECIALLY INTO SUNDAY AFTERNOON. INCREASING RAIN CHANCES ARE MAINTAINED INTO SUNDAY NIGHT AND MONDAY THEN WITH A CONTINUED MOIST, SOUTHERLY FLOW INTO THE REGION. && .AVIATION /21Z MONDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE POOR FLYING CONDITIONS FROM MONDAY WILL SOON BE HISTORY AS A STRONG COLD FRONT WILL CROSS THE AREA THIS EVENING. AHEAD OF THE FRONT SHOWERS/IFR OR LIFR CONDITIONS AND GUSTY SW OR S WINDS. THE FRONT WILL CROSS THE WRN AREAS AROUND 22/23Z THEN THE DEL VALLEY 23Z/00Z THE THE SE NJ SITES 00Z/01Z TIME FRAME. GUSTY WINDS WILL ACCOMPANY THE FRONT WITH A SHIFT TO A WRLY DIRECTION. CIGS WILL IMPROVE WITHIN A FEW HOURS AFTER FROPA. GUSTY WINDS WILL PERSIST FOR AWHILE...THEN JUST MODERATE W/NW WINDS OVERNIGHT. TUE...VFR WITH GUSTY W OR NW WINDS UP TO 30 KTS EXPECTED. MOSTLY CLR OVER MOST AREAS...BUT SOME SCT-BKN SC ACROSS THE SRN POCONOS AND PERHAPS ITO THE LEHIGH VALLEY. OUTLOOK... TUESDAY NIGHT...VFR CONDITIONS WITH WESTERLY WINDS GUSTING INTO THE EVENING, THEN GRADUALLY DIMINISHING OVERNIGHT. WEDNESDAY...VFR CONDITIONS WITH WESTERLY WINDS EARLY, EVENTUALLY BACKING TO THE SOUTHWEST DURING THE AFTERNOON. THURSDAY THROUGH SATURDAY...CONTINUED MAINLY VFR CONDITIONS. && .MARINE... FEW CHANGES ARE NEEDED ON THE MARINE PRODUCTS. A STRONG COLD FRONT WILL CROSS THE WATERS THIS EVENING. THE SOUTH/SOUTHWEST WINDS WILL CONTINUE TO INCREASE THROUGH THE TIME OF FROPA...THEN WINDS WILL SHIFT TO WRLY. WINDS GUSTS IN THE 30 TO 40 KNOT RANGE ARE EXPECTED. THE GUSTY WINDS WILL CONTINUE OVERNIGHT AND AT LEAST THROUGH TUESDAY. SHOWERS AND ISOLATED THUNDER INTO THE EVENING THEN CLEARING OVERNIGHT. OUTLOOK... TUESDAY NIGHT...A GALE WARNING WILL CONTINUE THROUGH TUESDAY NIGHT DUE TO GUSTY WESTERLY WINDS. THE STRONGEST GUSTS AROUND 35 KNOTS ARE EXPECTED THROUGH THE EVENING TO EARLY OVERNIGHT TIMEFRAME. WEDNESDAY...CONDITIONS ARE EXPECTED TO DIMINISH TO SMALL CRAFT ADVISORY LEVELS INTO WEDNESDAY MORNING WITH WESTERLY WINDS GUSTING TO AROUND 25 KNOTS, ESPECIALLY EARLY IN THE DAY. WEDNESDAY NIGHT THROUGH FRIDAY...MORE SCA CONDITIONS ARE EXPECTED AS WINDS WILL GUST TO AROUND 25 KNOTS AT TIMES. SATURDAY...SUB-ADVISORY CONDITIONS ARE EXPECTED AT THIS TIME. && .CLIMATE... BELOW IS A LISTING OF RECORD LOW TEMPERATURES AND THE YEAR OF OCCURRENCE FOR NOVEMBER 19 FOR OUR EIGHT CLIMATE SITES. WE HAVE ALSO INCLUDED OUR FORECAST LOW TEMPERATURES FOR WEDNESDAY MORNING NOVEMBER 19, AS THE COLDEST AIR OF THE SEASON THUS FAR ARRIVES ACROSS THE REGION. 11/19 RECORD LOWS: 11/19 FORECAST LOWS: ACY 18 1936 ACY 18 PHL 20 1936 PHL 21 ILG 15 1936 ILG 19 ABE 11 1924 ABE 16 TTN 17 1936 TTN 18 GED 20 1959 GED 19 RDG 18 1936 RDG 16 MPO 10 1933 MPO 9 && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...GALE WARNING UNTIL 6 AM EST WEDNESDAY FOR ANZ430-431-450>455. && SYNOPSIS...KLINE NEAR TERM...O'HARA SHORT TERM...O'HARA LONG TERM...KLINE AVIATION...KLINE/O'HARA MARINE...KLINE/O'HARA CLIMATE...KLINE
Hazardous weather outlook, Nov 17, 3:48 PM EST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 348 PM EST MON NOV 17 2014 NJZ001-PAZ054-055-182100- SUSSEX-CARBON-MONROE- 348 PM EST MON NOV 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PERIODS OF MODERATE RAINFALL THROUGH THIS EVENING MAY RESULT IN LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE, ESPECIALLY WHERE LEAVES AND OTHER DEBRIS ARE BLOCKING STORM DRAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WIND CHILL VALUES EARLY WEDNESDAY MORNING WILL BE ZERO TO 5 BELOW IN THE ELEVATIONS ABOVE 1000 FEET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-012-015-NJZ007>010-012>019-PAZ060>062-070-071-101>106- 182100- NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 348 PM EST MON NOV 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PERIODS OF MODERATE TO HEAVY RAINFALL THROUGH THIS EVENING MAY RESULT IN LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE, ESPECIALLY WHERE LEAVES AND OTHER DEBRIS ARE BLOCKING STORM DRAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ019-020-NJZ020>027-182100- KENT-INLAND SUSSEX-DELAWARE BEACHES-TALBOT-CAROLINE-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 348 PM EST MON NOV 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PERIODS OF MODERATE TO HEAVY RAINFALL THROUGH THIS EVENING MAY RESULT IN LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE, ESPECIALLY WHERE LEAVES AND OTHER DEBRIS ARE BLOCKING STORM DRAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-182100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 348 PM EST MON NOV 17 2014 ...GALE WARNING IN EFFECT UNTIL 6 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. GUSTY THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Nov 17, 10:08 AM EST, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1008 AM EST MON NOV 17 2014 NJZ001-PAZ054-055-171715- SUSSEX-CARBON-MONROE- INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG 1008 AM EST MON NOV 17 2014 FOR THE REMAINDER OF THE MORNING, SOME LIGHT FREEZING RAIN MAY CONTINUE ACROSS THE HIGHER ELEVATIONS, ESPECIALLY ABOVE 1200 FEET, WHERE TEMPERATURES MAY STILL HOVER AROUND THE FREEZING MARK FOR ANOTHER HOUR OR TWO. THIS WILL CREATE SLIPPERY CONDITIONS, AND DRIVERS ARE ENCOURAGED TO ALLOW PLENTY OF TRAVEL TIME TO REACH YOUR DESTINATION SAFELY. INTO THIS AFTERNOON, TEMPERATURES ARE EXPECTED TO RISE INTO THE MIDDLE 30S, WITH A CHANGEOVER TO PLAIN RAIN. KEK/PO
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 2:16 PM EST | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer | 4 hr |
| Nov 17, 3:26 PM EST | Special Marine Warning | PHI | 64 min |
Nearby
Special Marine Warnings in New Jersey, 2014Every special marine warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.